MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE WHEELED VEHICLE

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE WHEELED VEHICLE
Model Number S50LX GO GO LX 3 WHEEL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.If the device or further information becomes available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges scooter seized on customer and it will not operate or roll in free wheel.Police officers had to carry scooter back to her home.
 
Additional Manufacturer Narrative
Only the transaxle was returned for evaluation.The bearing on the output shaft side seized which prevented the axle from turning.The freewheel did work but only on the brake side of the transaxle.There was no indication from the provider that the consumer was injured or sought medical attention as a result of the failure.Only that the police department carried her scooter to her residence.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
MOTORIZED THREE WHEELED VEHICLE
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key8137119
Report Number2530130-2018-00173
Device Sequence Number1746045
Product Code INI
UDI-Device Identifier00606509300186
UDI-Public00606509300186
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberS50LX GO GO LX 3 WHEEL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Supplement Date Received by Manufacturer12/05/2018
Initial Report FDA Received Date12/06/2018
Supplement Report FDA Received Date12/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;